# SDR N6WA2016032901

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,235 hours, 20,272 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER DOOR CAUTION MSG IN FLIGHT.  DEFERRED RT OVERWING EXIT DOOR IAW MEL 52-70-03 CAT C.
